# SDR ASAA2016022915695

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,054 hours, 9,215 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK CAUTION LIGHT ILLUMINATED ON MASTER CAUTION CHECK AT TOP OF DESCENT. CANCELLED WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED BITE AMM 21-61-00-700-806-002.  NO FAULTS FOUND, LIGHT DOES NOT ILLUMINATE DURING MASTER CAUTION CHECK.  ACFT OK FOR SERVICE.
